# SDR JIKA2013042901

- Difficulty date: April 29, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N246DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT625B
- Aircraft time: 24,563 hours, 21,323 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED THAT ON CLIMB-OUT THROUGH 6000 FT, THE LEFT ENGINE OIL TEMP ROSE INTO THE CAUTION RANGE.  IT RETURNED TO NORMAL AFTER REDUCING POWER, BUT RETURNED TO THE CAUTION RANGE WHEN THE POWER WAS INCREASED TO CLIMB POWER SETTINGS AGAIN.  THE PILOT DECLARED AN EMERGENCY AND SHUT DOWN THE ENGINE, AND RETURNED TO BORINQUEN, PR AIRPORT (BQN).  MAINTENANCE FOUND A BAD OIL TEMP BULB AND REPLACED IT.
